75 yr. old Male with sudden increase of estradiol and breast increase.

by Lloyd
(L.E.H.T., NJ)

My estradiol went from 48 to 462 in a short time. I have a strong reason to believe it was the pregnenolone I started taking. My doctor said it was from using too much testosterone, but I have been taking the same amount for years and my “T” and free “T” are in the mid range.

On your website I read about Estradiol dominance. I stopped the pregnenolone and started using progesterone cream against my doctors wishes. At first I applied on my body and now rectally. My estradiol went down to 34. On my next blood test I hope a doctor will test for testosterone to see what my progesterone level is and my free testosterone.

I also want to know which is better, taking 100 mg progesterone pills or keep using the cream?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...